# SDR IPXA2025083014616

- Difficulty date: August 11, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N76556
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON  TEE ANGLE UPPER SECTION STA 1220 RT.  INSTALLED TEE ANGLE UPPER BS 1220 RT SIDE UPPER SECTION IAW B757-200 SRM 51-40-02.
